Low Cost Journal,Fast Paper Publication approved journal IJEDR(ISSN 2321-9939)
INTERNATIONAL JOURNAL OF ENGINEERING DEVELOPMENT AND RESEARCH
(International Peer Reviewed,Refereed, Indexed, Citation Open Access Journal)
ISSN: 2321-9939 | ESTD Year: 2013

Current Issue

For Authors

Archives

Indexing Partner

Research Area

LICENSE

Facts & Figures

Visitor Statistics


Paper Details
Paper Title
Optimal Reactive Power Dispatch (ORPD) Using Generalized Differential Evolution Algorithm
Authors
  Arvindkumar J Bhakta,  Prof. Shabbir H. Ghadiali

Abstract
Optimal Reactive Power Dispatch (ORPD) is required for power system control and proper operation. ORPD reduces the power system losses and improves the voltage profile, power system security, power transmission capability and overall system operation. The reactive power control variables like generator voltage, transformer tap-settings and switchable VAR sources are adjusted to solve ORPD problem. In this paper, the ORPD problem is solved as nonlinear constrained optimization problem with equality and inequality constraints for minimization of power losses and voltage deviation. The proposed approach employs Matpower Optimization toolbox of Matlab for the optimal setting of ORPD control variables. The Matpower Optimization toolbox has been implemented using generalized differential evolution on a standard IEEE 30-bus system to minimize power losses and voltage deviation. The simulation results of the proposed approach are compared with the results obtained from particle swarm optimization (PSO) based algorithm.

Keywords- Load Flow, Loss Minimization, Voltage Profile Improvement, Reactive power dispatch, Differential Evolution, Penalty function
Publication Details
Unique Identification Number - IJEDR1402136
Page Number(s) - 2134-2140
Pubished in - Volume 2 | Issue 2 | June 2014
DOI (Digital Object Identifier) -   
Publisher - IJEDR (ISSN - 2321-9939)
Cite this Article
  Arvindkumar J Bhakta,  Prof. Shabbir H. Ghadiali,   "Optimal Reactive Power Dispatch (ORPD) Using Generalized Differential Evolution Algorithm", International Journal of Engineering Development and Research (IJEDR), ISSN:2321-9939, Volume.2, Issue 2, pp.2134-2140, June 2014, Available at :http://www.ijedr.org/papers/IJEDR1402136.pdf
Share This Article


Article Preview

ISSN Details



DOI Details



Providing A digital object identifier by DOI
How to get DOI?

For Reviewer /Referral (RMS)

Important Links

NEWS & Conference

Digital Library

IJEDR RMS

Our Social Link

Open Access

This material is Open Knowledge
This material is Open Data
This material is Open Content
© Copyright 2019 IJEDR.ORG All rights reserved